# SDR CALA2014070291398

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 71,208 hours, 26,039 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CB E 1 P 6 PANEL POPPED FOR LT ENG SPAR VLV.  REMOVED CONNECTOR FROM LT SPAR VLV ACTUATOR, CB STILL POPPED.  FOUND W3384-1009 -18 SHORTED IN PYLON HYD BAY FWD END, 2 INCHES AFT OF A PREVIOUS SHIELDED SPLICE REPAIR.  REPAIRED WIRE IAW SWPM 20 10 13, LT NAC STATION 203.85 TO 328.39 AWM 28 22 21 PG 3 SHT 1, WIRE W3384-1009-18.  ACCOMPLISHED OPERATIONS OF SPAR VLV, OPERATIONS CHECKED NORMAL.
